# SDR F3LA98022

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED, FRAME CRACKED AT BS 360 BETWEEN STRINGER 20R AND 21R.  MAINTENANCE REMOVED A 1. INCH BY 3.5 INCH AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-30-1 AND 51-40-3.  (M)
